JournalszaaVol. 19 , No. 2pp. 561–573

On the Existence of Almost Periodic Lyapunov Functions for Impulsive Differential Equations

  • G.T. Stamov

    Technical University, Sliven, Bulgaria
On the Existence of Almost Periodic Lyapunov Functions for Impulsive Differential Equations cover
Download PDF

Abstract

In the paper the existence of almost periodic piecewise continuous functions of Lyapunov’s type for impulsive differential equations is considered. The impulses take place at fixed moments of time.

Cite this article

G.T. Stamov, On the Existence of Almost Periodic Lyapunov Functions for Impulsive Differential Equations. Z. Anal. Anwend. 19 (2000), no. 2 pp. 561–573

DOI 10.4171/ZAA/968